MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Fatigue (1849); Blurred Vision (2137)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: after several attempts manufacturer contacted customer on (b)(4) 2018 in a follow-up call in order to ensure the customer's condition since the initial call; customer stated that had no time to speak to us and will call back when she has time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 212, 219, 181, 238 and 240 mg/dl.The customer's expected fasting blood glucose test result range is 150 - 180 mg/dl.At the time of the call, the customer reported feeling ill and had symptoms of fatigue and blurred vision.Medical attention was not needed at the time of the call.The customer declined to perform a back to back blood test during the call on (b)(6) 2018.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 08/26/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7903767
Report Number1000113657-2018-00971
Device Sequence Number285092
Product Code NBW
UDI-Device Identifier00021292001018
UDI-Public(01)00021292001018
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/26/2020
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRV5251
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1